# SDR FDEA201809052351

- Difficulty date: September 5, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 70,915 hours, 31,316 cycles
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Part number: 356144400
- Condition: Inoperative
- Location: Rt Mlg Ww
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE PRE FLIGHTING AIRCRAFT WITH APU RUNNING AND PACKS ON, RECEIVED WHEEL WELL FIRE WARNING. AIRCRAFT WAS EVACUATED AND FIRE TRUCKS CALLED. NO APU AIR DUCT LEAKS NOTED REF WDM 26-17-11, FOUND RIGHT WHEEL WELL DETECTOR ELEM T205 WITH LOW RESISTANCE FROM THE CENTER CONDUCTOR TO GROUND (6.5K OHM). REPLACED T205 REF AMM 26-17-01-4. OPS CHECKED GOOD.
